# SDR DALA2022020400741

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,757 hours, 33,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 L FWD ENT DOOR ANNUNCIATOR ON TAXI OUT. CORRECTIVE ACTION: ADJUSTED SENSOR IAW B757 AMM 52-71 PERFORMED SYTRM TEST OF DOOR WARNING SYSTEM IAW B757 AMM 52-71 CHECKS GOOD. (8396270)
